# SDR CALA0800242

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 52,362 hours, 11,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3231
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD BULGE WITH RIVETS PULLING AT REINFORCING DOUBLER FOR FWD LAV SERVICE PAN, STA 424-434 LBL 5 APPROX.  CUT OUT DAMAGED SECTION OF SKIN AND INSTALLED REPAIR DOUBLER AND STRUCTURAL FILLER REF ECRA5331-01397 AND DIPPED TO PERFORM A PERMANENT REPAIR PER PART 3 WITHIN 12 MONTHS.  53-DIP CONTROL NUMBER 871501.
